MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SOLUTION,SALINE,IRRGATION,500ML,STRL

Medline Industries, LP MEDLINE; SOLUTION,SALINE,IRRGATION,500ML,STRL
Catalog Number DYND500MLS
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sealant under the cap is very hard to remove and therefore is causing sterility concerns and issues with particles falling into the sterile liquid.
 
Additional Manufacturer Narrative
It was reported that ¿the seal was very hard to remove and causing sterility concerns and issues with particles falling into the sterile liquid.Medline quality received two samples; one bottle was empty and the seal was already removed and the cap off, with white particles at the bottom of the bottle and residue around the lid where the seal had been removed, and the second bottle was fully intact but the seal would not lift except for one small corner by the edge of the pull n¿ peel tab.As a result, medline was able to confirm the complaint.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SOLUTION,SALINE,IRRGATION,500ML,STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50821588
Report Number1417592-2026-45052
Device Sequence Number18692478
Product Code FRO
UDI-Device Identifier40884389118406
UDI-Public40884389118406
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND500MLS
Device Lot Number22114393
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown